On the ∗-product in kneading theory

Tom 152 / 1997

K. Brucks, R. Galeeva, P. Mumbrú, D. Rockmore, C. Tresser Fundamenta Mathematicae 152 (1997), 189-209 DOI: 10.4064/fm-152-3-189-209

Streszczenie

We discuss a generalization of the *-product in kneading theory to maps with an arbitrary finite number of turning points. This is based on an investigation of the factorization of permutations into products of permutations with some special properties relevant for dynamics on the unit interval.

Autorzy

  • K. Brucks
  • R. Galeeva
  • P. Mumbrú
  • D. Rockmore
  • C. Tresser

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek